# SDR 20000623SH015

- Difficulty date: May 20, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Aircraft: N13RR
- Make and model: Mtsbsi MU2B30
- Aircraft serial: 682
- Engine: Garrtt TPE3316
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Fitting
- Part number: 31014284
- Condition: Deteriorated
- Location: Cooler
- Part time: 8,000 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

OIL SUPPLY LINE FOR OIL COOLER, FITTING THREADS IN CASE DETERIORATED ALLOWING FITTING TO BLOW OUT.  THIS ALLOWED ENGINE OIL TO PUMP OUT.  PILOT SHUT ENGINE DOWN WITHOUT DAMAGE TO ENGINE.  (X)
